# SDR SWAA2025111132874

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 56,472 hours, 36,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER OTBD MLG SUPPORT BEAM ATTACH BRACKET HAD ELONGATED HOLES.   REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02.
